# SDR TAOA039501

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6012541
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.  (W)
